MathSciNet Relay Station
MathSciNet bibliographic data
MR260005 60.40
Pečerskiĭ, E. A.; Rogozin, B. A. The combined distributions of the random variables connected with the fluctuations of a process with independent increments. (Russian) Teor. Verojatnost. i Primenen. 14 1969 431–444.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement